# SDR BIER950022

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N28805
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0824
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 74541
- Condition: Broken
- Location: Nr 1 Cyl Exh
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE.  COMPRESSION CHECK REVEALED 0/80 ON NR 1 CYLINDER.  FURTHER INSPECTION REVEALED EXHAUST VALVE BROKEN - HALF HEAD MISSING.  REPLACED CYLINDER/PISTON ASSEMBLY WITH REBUILT UNIT. (X)
